# SDR DALA2020031601875

- Difficulty date: March 15, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 82,710 hours, 36,720 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stringer
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT CWB FRONT SPAR VERTICAL STRINGER POSITION 2 AT FR36 FASTENER HOLE ZONE 2 (Y765) REPAIR PRIOR TO FURTHER FLIGHT WC 5711- 01036- 03B,AD 2018-13-08.CRACK POSTION 12 OCLOCK. (1 EA), PEFORMED REPAIR INSTRUCTIONS AT FRONT SPAR VERTICAL STRINGER AT FR 36 ZONE 2. (Y765) ASPER PRI 585381-14AD REV.0, REV.1,REV.2 AND ERA.585381-14AD REV.ORIGINAL SECTION I
